# SDR IPXA2020041554165

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 3,616 hours, 524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMER LIGHTS EICAS ADVISORY WITH THE LIGHT SW. IN THE ARMED POSITION DURING PRE FLIGHTFOUND EMER LIGHT TEST ON POSITION @ FLT DECK LIGHTNING PANEL RE-RESET EMER LIGHT TEST SW. AS PER AMM 33-50-00 OPS CHECK NOW OK. NIL EICAS ADVISORY MSG NOTED. A/C OK FOR SVC
